MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AVVIGO?+; computer, diagnostic, programmable

BOSTON SCIENTIFIC CORPORATION AVVIGO?+; computer, diagnostic, programmable
Model Number H7492493120I0
Medical Device Problem Codes Nonstandard Device (1420); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.An avvigo multi-modality guidance system was selected for use.During the case the system would not "go live".The procedure was canceled.
 
Additional Manufacturer Narrative
D2b, pro code (product code), dsk, itx, iyo.
 
Additional Manufacturer Narrative
D2b, pro code (product code), dsk, itx, iyo.
 
Event or Problem Description

Brand Name
AVVIGO?+
Common Device Name
computer, diagnostic, programmable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
4100 hamline avenue north
saint paul MN 55112 -579
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key24254519
Report Number2124215-2026-06246
Device Sequence Number18224461
Product Code DQK
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K230884
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7492493120I0
Device Catalogue NumberH7492493120I0
Device Lot Number0104728136
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/18/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer02/19/2026
07/21/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date03/18/2026
08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown